Aarhus University Seal / Aarhus Universitets segl

The Deligne–Mumford compactification of the real multiplication locus and Teichmüller curves in genus 3

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Standard

The Deligne–Mumford compactification of the real multiplication locus and Teichmüller curves in genus 3. / Bainbridge, Matthew; Möller, Martin .

In: Acta Mathematica, Vol. 208, No. 1, 2012, p. 1-92.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Harvard

APA

CBE

MLA

Vancouver

Author

Bainbridge, Matthew ; Möller, Martin . / The Deligne–Mumford compactification of the real multiplication locus and Teichmüller curves in genus 3. In: Acta Mathematica. 2012 ; Vol. 208, No. 1. pp. 1-92.

Bibtex

@article{bdee2c95ace0464a9b0bf4fbadb934ab,
title = "The Deligne–Mumford compactification of the real multiplication locus and Teichm{\"u}ller curves in genus 3",
author = "Matthew Bainbridge and Martin M{\"o}ller",
year = "2012",
doi = "10.1007/s11511-012-0074-6",
language = "English",
volume = "208",
pages = "1--92",
journal = "Acta Mathematica",
issn = "0001-5962",
publisher = "Springer",
number = "1",

}

RIS

TY - JOUR

T1 - The Deligne–Mumford compactification of the real multiplication locus and Teichmüller curves in genus 3

AU - Bainbridge, Matthew

AU - Möller, Martin

PY - 2012

Y1 - 2012

U2 - 10.1007/s11511-012-0074-6

DO - 10.1007/s11511-012-0074-6

M3 - Journal article

VL - 208

SP - 1

EP - 92

JO - Acta Mathematica

JF - Acta Mathematica

SN - 0001-5962

IS - 1

ER -